| Catalog Number |
105-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient will be revised due to an instability on (b)(6) 2024.
Additional Manufacturer Narrative
Event or Problem Description
The patient will be revised due to an instability on (b)(6) 2024.On (b)(6) 2024, a cup and a glenosphere were explanted, a cup and a glenosphere were implanted.